| Model Number |
102620-67A |
| Medical Device Problem Code |
Failure to Sense (1559)
| Health Effect - Clinical Codes |
No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/13/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
Event or Problem Description
On july 13th 2020, senseonics was made aware of an incident where user received an early sensor replacement alert resulting in an early sensor removal.
Additional Manufacturer Narrative
No rma was received and hence no investigation is possible.D8 updated,was this device serviced by a third party? no h3.Device evaluated by manufacturer? no, not returned to manufacturer h6.Health effect - clinical code updated to 4582 h6.Health effect -impact code updated to 2199 h6.Medical device problem code updated to 1559 h6.Component code updated to 510 h6.Type of investigation updated to 4111 and 4114 h6.Investigation findings updated to 3221 h6.Investigation conclusions updated to 67.